Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Facial numbness and eyes feeling tired. Do I have Eustachian tube dysfunction or TMJ?

I have facial numbness and nbness behind my nose. My eyes feel tired and my ears have been stopped up and lees sure for weeks. I've been to dr so many times lately had MRI and it was normal. ENT is saying Eustachian tube dysfunction and other dr says tmj I'm taking Allegra and I have might guard mouth piece for night. Any ideas? I'm mostly distressed about my ears. I have symtoms of menieres I think.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
thanks for contacting health care magic
you have facial numbness
numbness behind the nose
and distressing about ears.
your description is good but required the more elaborated such as what type of distressing of the ear, pain during mouth opening any trismus etc. But according to me chances of Eustachian tube dysfunction is more. for pinpoint the disease it requires the X Ray of T M joint and Eustachian tube examination test.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor